On the cycle structure of repeated exponentiation modulo a prime power

Min Sha*

*Corresponding author for this work

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

We obtain some results about the repeated exponentiation modulo a prime power from the viewpoint of arithmetic dynamical systems. In particular, we extend two asymptotic formulas about periodic points and tails in the case of modulo a prime to the case of modulo a prime power.

Original languageEnglish
Pages (from-to)340-347
Number of pages8
JournalFibonacci Quarterly
Volume49
Issue number4
Publication statusPublished - Nov 2011
Externally publishedYes

Fingerprint Dive into the research topics of 'On the cycle structure of repeated exponentiation modulo a prime power'. Together they form a unique fingerprint.

Cite this